MAUDE Adverse Event Report: ADVANCED BIONICS, LLC HIRES¿ 90K ADVANTAGE; COCHLEAR IMPLANT

ADVANCED BIONICS, LLC HIRES¿ 90K ADVANTAGE; COCHLEAR IMPLANT
Model Number CI-1500-04
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Pain (1994); Fluid Discharge (2686); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Event or Problem Description
The recipient is reportedly experiencing pain and swelling at the magnet site.The recipient presented with liquid build up over the magnet site as well as tenderness.The recipient was admitted to the hospital and will be undergoing testing to determine cause.It is noted that the recipient has a shunt on this same said; however, it is not related to the device.
 
Additional Manufacturer Narrative
Additional information: sections d.6b & h.6.Advanced bionics considers the investigation into this reportable event as closed.The recipient reportedly had liquid extracted from the site.Testing confirmed blood and swelling was due to hematoma caused by hitting their head.The recipient is healing well and resumed device use.Additional information regarding treatment details were not provided.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.

Brand Name
HIRES¿ 90K ADVANTAGE
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
ADVANCED BIONICS, LLC
28515 westinghouse place
valencia CA 91355
Manufacturer Contact
lacey o'linn
28515 westinghouse place
valencia, CA 91355
MDR Report Key24221382
Report Number3006556115-2026-00042
Device Sequence Number9365936
Product Code MCM
UDI-Device Identifier07630016828638
UDI-Public(01)07630016828638(11)160201(17)181231
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P960058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/31/2018
Device Model NumberCI-1500-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale